| Catalog Number |
306616 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd safetyglide¿ needle foreign matter was found.There was no report of patient impact.The following information was provided by the initial reporter: we found another batch of needles on our lab- lot # 1180370.We opened the needle and there seems to be a thread in the hub of the needle.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields have been updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 08-sep-2023.H.6.Investigation summary: one sample was provided to our quality team for investigation.Through visual inspection, it was observed that particle- debris trapped between the needle hub and the safety mechanism.It could be possible that after a maintenance of the assembly equipment debris was left inducing the symptom reported not detected in the next processes.Based on the investigation and with the sample analysis the symptom reported is confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
Event or Problem Description